Suivre
David Cheban
David Cheban
Moldova State University
Adresse e-mail validée de usm.md - Page d'accueil
Titre
Citée par
Citée par
Année
The relationship between pullback, forwards and global attractors of nonautonomous dynamical systems
DN Cheban, PE Kloeden, B Schmalfuß
Nonlinear Dyn. Syst. Theory 2 (2), 125-144, 2002
2682002
Global attractors of non-autonomous dissipative dynamical systems
DN Cheban
World Scientific, 2004
2002004
Asymptotically almost periodic solutions of differential equations
DN Cheban
Hindawi Publishing Corporation, 2009
1152009
Almost periodic and almost automorphic solutions of linear differential/difference equations without Favard's separation condition. II
T Caraballo Garrido, D Cheban
Journal of Differential Equations, 246 (3), 1164-1186, 2009
80*2009
Invariant manifolds, global attractors and almost periodic solutions of nonautonomous difference equations
D Cheban, C Mammana
Nonlinear Analysis: Theory, Methods & Applications 56 (4), 465-484, 2004
672004
Pullback attractors in dissipative nonautonomous differential equations under discretization
DN Cheban, PE Kloeden, B Schmalfuß
Journal of Dynamics and Differential Equations 13, 185-213, 2001
632001
Periodic, quasi-periodic, almost periodic, almost automorphic, Birkhoff recurrent and Poisson stable solutions for stochastic differential equations
D Cheban, Z Liu
Journal of Differential Equations 269 (4), 3652-3685, 2020
482020
Global attractors of the dynamical systems without uniqueness
DN Cheban, DS Fakeeh
Sigma, Kishinev, 1994
421994
Levitan Almost Periodic and Almost Automorphic Solutions of V-monotone Differential Equations
DN Cheban
Journal of Dynamics and Differential Equations 20 (3), 669-697, 2008
382008
Nonautonomous Dynamics: Nonlinear oscillations and Global attractors
DN Cheban
Springer Nature, 2020
34*2020
Nonautonomous Dynamics
DN Cheban
Springer International Publishing, 2020
342020
Global attractors of infinite-dimensional nonautonomous dynamical systems, I
DN Cheban
Bulletin of Academy of sciences of Republic of Moldova. Mathematics N 3, 42-55, 1997
341997
Global attractors of non-autonomous dynamical and control systems
DN Cheban
World Scientific, 2014
292014
Almost periodic solutions and global attractors of non-autonomous Navier–Stokes equations
D Cheban, J Duan
Journal of Dynamics and Differential Equations 16 (1), 1-34, 2004
292004
Global attractors of infinite-dimensional dynamical systems, III
DN Cheban, DS Fakeeh
Bulletin of Academy of Sciences of Republic of Moldova, Mathematics, 18-19, 1995
28*1995
Global attractors of infinite-dimensional systems, I
DN Cheban
Bulletin of Academy of sciences of Republic of Moldova. Mathematics 15, 12-21, 1994
281994
GLOBAL PULLBACK ATTRACTORS OF -ANALYTIC NONAUTONOMOUS DYNAMICAL SYSTEMS
DN CHEBAN
Stochastics and Dynamics 1 (04), 511-535, 2001
272001
Global Attractors of Set-Valued Dynamical and Control Systems
DN Cheban
Nova Science Publishers, 2010
262010
Levitan/Bohr almost periodic and almost automorphic solutions of second order monotone differential equations
T Caraballo, D Cheban
Journal of Differential Equations 251 (3), 708-727, 2011
232011
Asymptotically Poisson stable motions of dynamical systems, and their comparability with regard to the recurrence property in the limit
BA Shcherbakov, DN Cheban
Differentsial'nye Uravneniya 13 (5), 898-906, 1977
20*1977
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20